# SDR C2XA11CL089

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 23,527 hours, 12,663 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Button
- Part number: 4800112
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 2370 THE CREW REPORTED THE NR 2 BLEED VALVE CLOSED AFTER TAKEOFF AND WAS UNABLE TO CLEAR THE MESSAGE. THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 BLEED VALVE PUSHBUTTON.  OPERATIONAL CHECKS WERE GOOD.
